# SDR MASA2008121600745

- Difficulty date: December 16, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 21,904 hours, 20,598 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 7110 MLI-ORD.  CREW REPORTED GETTING THE PASSENGER DOOR WARNING MESSAGE IN FLIGHT AFTER TAKEOFF WITH NO PRESSURIZATION ISSUES.  CONTRACT MX PERFORMED PSEU TEST AND PRESSURIZATION CHECK OF THE DOOR AND INDICATION SYSTEM WITH NO FAULTS FOUND.
